Doctor insights on:
Heroin Addict Runs Hot Water What Are They Doing
No: It will take longer and drinking that much water rapidly can cause the possibility of multiple electrolyte abnormalities that may be dangerous or even fatal. ...Read more
I used heroin for the past 2/weeks and I have a drug screen at the suboxone doc on Tue., if I drink a ton of water from now til 3pm on Tue will I be c?
Detox: Provide detoxification and psychological therapy.Get a more detailed answer ›
I am a heroin addict just relapsed 4 months back I've been using some meds to keep my withdrawal symptoms at bay please advice if I should change that?
Relpase: I encourage you to get more support than medication in order to get into health and recovery. Your doc can comment on the use of meds; I won't. Please continue to see him/her. Please consider inpatient treatment, a 12 step program w/regular meetings, a sponsor, whatever it takes. Please make freedom from this your present goal. The very best to you. Peace and good health. ...Read more
Depends on reason: If a heroin adict is admitted for an unrelated reason, say a pneumonia or for surgery, then generally the goal is to prevent withdrawal. This would be accomplished by using medications that limit withdrawal and also by providing alternative opiates during the hospitalization. ...Read more
Not by itself: Small pupils can be a sign of opiate intoxication yes, so a heroin addict may indeed have small pupils, it could indicate abuse of other opiates besides heroin, it could be ligitimate use of opiates. With other information or suspicion of heroin use, it is a helpful clue. As is severely dilated pupils with suspected opiate withdrawal. ...Read more
Paresthesia: A paresthesia is an unusual sensation, and can be anywhere in the body where there are sensory nerves. It may mean there is something irritating a nerve or nerves from the spinal cord to the affected area. A primary care doctor can evaluate, and may refer to a neurologist as needed. ...Read more
For her, nothing you: Can do except tell her how you feel. For yourself, getting family counseling and/or attending alanon meetings (a self-help group for family members of addicts) can help you deal with your guilt, shame, anger, concern and all the other feelings you likely have. Nobody can make anybody else change - she has to want to. People in alanon or counselors can help you understand what you can;can't do. ...Read more
You can't- sort of: What I mean is you can HELP, but they don't recover until THEY want to. What most of us do when a friend, relative or loved one has addiction (or obesity, or smoking or whatever) is nag them, and that ends up doing more harm than good. What we need to do is 1) stop enabling their addiction if we are doing that and 2) tell me we love them (or like them) and we want the best for them. Attend Alanon ...Read more
Unlikely: I don't think people wake up and think, "i'm going to become a heroin addict today". People become heroin addicts because they like the way they feel on heroin, they have a genetic predisposition toward opiate addiction, and usually (but not always) they are not coping well with the problems in their lives. Some may be depressed and self destructive to boot, but no one asks for addiction. ...Read more
It ain't early: You have a disease-addiction! I suspect that this is chronic in your case. So why the bladder problems? If you're female, loss of normal neurological inhibition due to your drug abuse leads to relaxation of bladder muscles with the expected results. Failure to heed the warning signs of body function deterioration shows denial, ignorance or lack logical thought. Have you hit bottom yet? Probably no. ...Read more
Yes: By using methadone, physicians are able to ease the withdrawal symptoms and to keep the addict in treatment. Facilities may not be able to come up with statistics that say their patients have completed their program and are clean and drug-free, but that they are heroin-free. According to many, this is a better alternative. ...Read more
In many ways: Opiate addicts mostly use very short-acting drugs like heroin or oxycodone, which they have to dose 4-6 times a day, and their bodies and brains (and minds) are constantly cycling between high-normal-low, with very destructive effects on neurotransmitters in the brain. Methadone (or suboxone) is long acting, can be taken once daily, and stops this vicious cycle. For some its shortterm, others long. ...Read more
I have asked this question to myself many times, in my younger days.
so I started asking my med school friends. We all deliberated and The answer is NO.
Within 10 seconds or so, Nature takes care of the bug. Such bugs don't survive for more than few seconds or many more of us will be sick. From common cold on words. Opening
doors, left behind by a person with Flu.
If someone who is a heroin addict throws up everyday, sometimes more then once, is it more then likely the heroin? Or could it be something else?
Either: Vomiting is a common symptom of heroin withdrawal. Heroin is very short acting and highly addictive. Your body starts to need it and the more you use the more your body needs. Within a few hours most of the heroin leaves your body causing withdrawal symptoms like vomiting, diarrhea, muscle cramps, and "the shakes." vomiting can also be due to many other illnesses. ...Read more
What to do if I am an ex heroin addict I been on subutex 7months sens lil bro od I take xans for anxiety is that a relapse?
It depends: First, you have to be completely honest with yourself about your use of Xanax (alprazolam). Was it prescribed by a doctor that knows your history? Are you taking it as directed? Are you working towards weaning off? If no to any of these questions, your medication use is suspect. Talking may be more helpful in this instance. ...Read more
Been a heroin addict for 2 years and just started getting severe histamine releases. How do I cut the itching back besides stopping, it is unbearable.
Emotionally disturbed addict. I'm a recovering alcohol, crack, heroin and Valium addict, how to cope?
You need support: Few people, if anyone, can recover all on their own. There are self-help groups like aa/na and others, formal therapy groups that use cognitive behavioral therapy, individual psychotherapies and family/couples therapies. Work on improving health with diet and exercise, and develop other fulfilling activities and hobbies, religious and/or meditative practices. Treat underlying psychiatric problem. ...Read more
Heroin: This is real life. There are many instances wherein a person in prison has no access to the abused product. Well you just go through a wicked withdrawal. ...Read more
My fiance is a heroin addict. I understand enabling but not codependency. Can some one please explain codepdency?
Related but differnt: Enabling is doing things that allow the person to continue their addictive behavior. It is part of what is referred to as codependency. A working definition of codependency is that any time you are doing something, thinking something, feeling something, valuing something based more on what is going on with the addict than on what is true or right for you, that is codependency. ...Read more
My fiance is a heroin addict. I've been told I'm probably codependent. I understand enabling but what is codependency?
Co-dependency: Stanford health library links to this site for co-dependency: http://www. Mentalhealthamerica. Net/go/codependency. Also check out http://www. Webmd. Com/sex-relationships/features/signs-of-a-codependent-relationship. I think of enabling as what you do while codependency is what you receive emotionally as a result of enabling behavior. ...Read more
How do I tell my husband that I am a heroin addict? I don't even know where to start and I'm terrified of his response.
Detox and Rehab: My first guess would be that this should be done with a drug counselor or someone who is there to help you detox. Please do not let this fear keep you from getting the help you need. Addiction is a disease and your disease will lead you to death. There is help. There is a way out. And, it starts with surrender and honesty. ...Read more
I'm a herion addict I keep trying to detox any tips how to detox at home. I am prescribed subutex but since the heroin they don't work as well
Coming off Heroin.: Detoxing from heroin at home is difficult. Your prescribing md will tell you how to use subutex correctly. You have to be off heroin for some time before you use subutex or else you will have major opioid withdrawal symptoms. Other medications like Clonidine can also help. ...Read more
Keep getting a sharp pain on the top of my head and pains in my neck, I'm a heroin addict and I've been getting these pains for some time, thanks Damo?
- Talk to a doctor online
- Why am i doing the runs for it comes out like water but it is brown?
- Heroin addicts with swollen legs
- Why am i doing the runs for?
- How long does it take for heroin addicts to die?
- When i drink water my nose runs
- What type of drug is heroin?
- What if you inhale hot steam from the sink water?
- How long does it take for a heroin addicts brain to get back to normal after using for yrs?
- Heroin addicts and sugar craving